Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 2, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this severe thunderstorm warning at Jan 8, 2019, 5:28 PM EST for Clarion County, Forest County, Jefferson County, Pennsylvania. It was in force for 32 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jan 8, 2019, 5:28 PM EST (22:28 UTC)
- Expired
- Jan 8, 2019, 6:00 PM EST
- In force
- 32 min
- Issued by
- NWS Pittsburgh, PA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Clarion County, PA, Forest County, PA, Jefferson County, PA
The radar
The State College radar (KCCX), 105 km from the middle of the area, began a volume at 22:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 8, 5:39 PM EST | TSTM WND DMG | 9 Wnw Sigel, PA | LARGE BRANCHES DOWN |
| Jan 8, 5:39 PM EST | HAIL 1 | 1 N Scotch Hill, PA | NEAR EVERGREEN DR AND BERLIN RD. ALSO GUSTY WIND REPORTED. |
| Jan 8, 5:39 PM EST | HAIL 1 | 9 Wnw Sigel, PA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Pittsburgh, PA (KAGC), launched 12:00Z, 10.5 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 18 J/kg
- Mixed-layer CIN
- -53 J/kg
- Mixed-layer LCL
- 954 m above ground
- 0-6 km bulk shear
- 71 kt
- 0-1 km storm-relative helicity
- 207 m²/s²
- 0-3 km storm-relative helicity
- 231 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
714
WUUS51 KPBZ 082228
SVRPBZ
PAC031-053-065-082300-
/O.NEW.KPBZ.SV.W.0002.190108T2228Z-190108T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pittsburgh PA
528 PM EST TUE JAN 8 2019
The National Weather Service in Pittsburgh has issued a
* Severe Thunderstorm Warning for...
Northern Jefferson County in west central Pennsylvania...
Northeastern Clarion County in west central Pennsylvania...
Southeastern Forest County in northwestern Pennsylvania...
* Until 600 PM EST.
* At 527 PM EST, a severe thunderstorm was located 7 miles north of
Clarion, moving east at 50 mph.
HAZARD...Wind gusts to 60 mph and quarter-size hail.
SOURCE...Radar.
IMPACT...Minor hail damage to vehicles is possible. Expect wind
damage to trees and power lines, resulting in some power
outages.
* Locations impacted include...
Marienville... Shippenville...
Sigel... Fryburg...
Fisher... Leeper...
Clarington... Clear Creek State Park...
Cook Forest State Park...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to an interior room on the lowest floor of a building.
Please report severe weather by calling 412-262-1988, posting to
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH.
&&
LAT...LON 4127 7876 4124 7953 4134 7952 4134 7948
4136 7948 4150 7896 4144 7896 4145 7899
4145 7906 4142 7907 4142 7909 4134 7909
4136 7904 4135 7902 4138 7897 4136 7896
TIME...MOT...LOC 2227Z 259DEG 44KT 4133 7940
HAIL...1.00IN
WIND...60MPH
$$
072 follow-up statements
438
WWUS51 KPBZ 082244
SVSPBZ
Severe Weather Statement
National Weather Service Pittsburgh PA
544 PM EST TUE JAN 8 2019
PAC031-053-065-082300-
/O.CON.KPBZ.SV.W.0002.000000T0000Z-190108T2300Z/
Jefferson PA-Clarion PA-Forest PA-
544 PM EST TUE JAN 8 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EST
FOR NORTHERN JEFFERSON...NORTHEASTERN CLARION AND SOUTHEASTERN FOREST
COUNTIES...
At 544 PM EST, a severe thunderstorm was located near Marienville,
moving east at 50 mph.
HAZARD...Wind gusts to 60 mph and quarter-size hail.
SOURCE...Radar.
IMPACT...Minor hail damage to vehicles is possible. Expect wind
damage to trees and power lines, resulting in some power
outages.
Locations impacted include...
Marienville... Sigel...
Fisher... Leeper...
Clarington... Clear Creek State Park...
Cook Forest State Park...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Tornadoes can develop unexpectedly from severe thunderstorms. If a
tornado is reported, move to a basement or small, central room in a
sturdy structure.
Move to an interior room on the lowest floor of a building.
Please report severe weather by calling 412-262-1988, posting to
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH.
&&
LAT...LON 4127 7876 4126 7934 4139 7937 4150 7896
4144 7896 4145 7899 4145 7906 4142 7907
4142 7909 4134 7909 4136 7904 4135 7902
4138 7897 4136 7896
TIME...MOT...LOC 2244Z 259DEG 44KT 4137 7912
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
07997
WWUS51 KPBZ 082257
SVSPBZ
Severe Weather Statement
National Weather Service Pittsburgh PA
557 PM EST TUE JAN 8 2019
PAC031-053-065-082306-
/O.EXP.KPBZ.SV.W.0002.000000T0000Z-190108T2300Z/
Jefferson PA-Clarion PA-Forest PA-
557 PM EST TUE JAN 8 2019
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN JEFFERSON...
NORTHEASTERN CLARION AND SOUTHEASTERN FOREST COUNTIES WILL EXPIRE AT
600 PM EST...
The storm that prompted the warning has weakened below severe limits
and no longer poses an immediate threat to life and property.
Therefore, the warning will be allowed to expire.
LAT...LON 4127 7876 4126 7934 4139 7937 4150 7896
4144 7896 4145 7899 4145 7906 4142 7907
4142 7909 4134 7909 4136 7904 4135 7902
4138 7897 4136 7896
TIME...MOT...LOC 2256Z 259DEG 44KT 4140 7894
$$
07What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 8, 4:09 PM EST, 1 hour 19 minutes earlier.
Area forecast discussion, Jan 8, 4:09 PM EST, 1 hour 19 minutes before
Area Forecast Discussion
National Weather Service Pittsburgh PA
409 PM EST Tue Jan 8 2019
.SYNOPSIS...
Showers and a few thunderstorms will accompany a cold front
this evening. Much colder air will follow, and rounds of
northwest flow snow showers are forecast for Wednesday and
Thursday.
&&
.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
Next round of showers/scattered thunderstorms is incoming ahead of a
Great Lakes mid-level trough and a cold front moving across
Ohio. Likely PoPs are in place for this activity. Low level
lapse rates have been able to steepen thanks to clearing across
the CWA, and there is sufficient speed shear to support
thunderstorms. However, with low dewpoints, overall CAPE is
weak, and is best north of Pittsburgh. This is where the best
chance of strong to marginally severe wind gusts lies. Cannot
rule out some small hail with what little CAPE there is
extending into the hail growth zone.
Wind gusts will continue to be monitored as well. Expect mixing and
strong pressure rises behind the front to produce 35-45 MPH gusts
across much of the area. The going wind advisory in the ridges will
stand as is for now, as this remains the main area where stronger
wind gusts are expected for a period behind the front/convection.
The cold front sweeps across during the evening, which will unlock
the door to colder air. The changeover from rain to snow will occur
overnight from northwest to southeast, and be pretty much complete
by 12Z. Accumulation should be a bit slow to commence given the
warm temperatures today, but should be in progress towards sunrise
especially north of I-80 and along the ridges.
&&
.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH THURSDAY NIGHT/...
This period will be dominated by mid-level troughing and cold NW
flow in the low levels, with 850 mb temperatures dropping into
the -14C to -17C range. Rounds of snow showers are forecast. Accumulating
snow will be most prevalent Wednesday and Wednesday night,
during which time steep low-level lapse rates and good moisture
in the dendritic growth zone will be present. As expected in
this pattern, the higher accumulations will be seen in the I-80
corridor, due to lake enhancement, and along the southeast
ridges, due to upslope effects.
Given the length of favorable upslope conditions in the ridges,
headlines have been issued. Eastern Tucker County has been
placed in a Winter Storm Warning as that area is expected to
meet criteria (at least 8 inches in 24 hours). A Winter Weather
Advisory surrounds this location with several inches of
accumulation forecast. Additional headlines, particularly to
areas near/north of I-80, can't be ruled out.
By Thursday, inversion heights start to lower, and moisture
becomes less favorable. Snow showers will taper off through the
afternoon as the trough departs and high pressure approaches.
Temperatures will of course end up below normal.
&&
.LONG TERM /FRIDAY THROUGH TUESDAY/...
Dry and cold weather will be in place Friday.
Uncertainty continues regarding the weekend system. We continued
to rely on Superblend for now. While some snow accumulation is
possible Saturday into Sunday, it still appears that the bulk of
the system, and the snow, will track to the south. The system
certainly will be monitored in the coming days.
High pressure, dry weather, and seasonable temperatures are
expected early next week.
&&
.AVIATION /20Z TUESDAY THROUGH SUNDAY/...
General VFR forecast until the frontal passage later this
evening, though periods of MVFR possible mainly along and north
of I-70. Scattered showers will continue through the early just
south of Lake Erie, with occasional lightning strikes.
Additionally, SW winds will increase this afternoon, with gusts
between 20 to 30kts possible.
More widespread shower development will occur late this
afternoon with the approach of the sfc cold front and a more
pronounced disturbance aloft. Enough instability and shear will
create potential for lightning develop for sites north of I-70,
but confidence low on terminal impact. Highlighted KFKL for VCTS
as it will have the best potential. The front will also feature
a notable pressure drop plus strong winds aloft, creating the
potential for a brief period of wind gusts between 30 to 40kts.
MVFR conditions expected behind the frontal passage, with rain
showers changing to snow while becoming more isolated and
scattered in nature. Note that more significant vis/cig
restrictions will be possible in more robust snow shower bands,
especially for locations southeast of Lake Erie.
.Outlook...
Restrictions will generally persist under cool NW flow that will
produce periods of lake enhanced snow showers over the next few
days. Some improvements possible by the end of the week.
&&
.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...Winter Weather Advisory from 4 AM Wednesday to noon EST
Thursday for MDZ001.
Wind Advisory until 1 AM EST Wednesday for MDZ001.
OH...None.
PA...None.
WV...Winter Weather Advisory from 4 AM Wednesday to noon EST
Thursday for WVZ511>513.
Wind Advisory until 1 AM EST Wednesday for WVZ512>514.
Winter Storm Warning from 4 AM Wednesday to noon EST Thursday
for WVZ514.
&&Hazardous weather outlook, Jan 8, 4:40 PM EST, 48 minutes before
Hazardous Weather Outlook National Weather Service Pittsburgh PA 440 PM EST Tue Jan 8 2019 OHZ039>041-048>050-057>059-068-069-PAZ013>016-020>023-029-031-073- 075-WVZ001>004-012-021-509-510-092145- Tuscarawas-Carroll-Columbiana-Coshocton-Harrison-Jefferson-Muskingum- Guernsey-Belmont-Noble-Monroe-Lawrence-Butler-Clarion-Beaver- Allegheny-Armstrong-Indiana-Washington-Greene-Westmoreland-Fayette- Hancock-Brooke-Ohio-Marshall-Wetzel-Marion-Monongalia- Ridges of Eastern Monongalia and Northwestern Preston- 440 PM EST Tue Jan 8 2019 This Hazardous Weather Outlook is for east central Ohio, southwest Pennsylvania, west central Pennsylvania, western Pennsylvania, northern West Virginia and northern panhandle of West Virginia. .DAY ONE...Tonight. Showers and isolated thunderstorms into this evening could produce strong wind gusts between 35 and 45 mph, which could cause damage to tree limbs and blow around loose outdoor items. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. WVZ514-092145- Eastern Tucker- 440 PM EST Tue Jan 8 2019 ...WIND ADVISORY IN EFFECT UNTIL 1 AM EST WEDNESDAY... ...WINTER STORM WARNING IN EFFECT FROM 4 AM WEDNESDAY TO NOON EST THURSDAY... This Hazardous Weather Outlook is for northern West Virginia. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. Winter Storm Warning. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Storm Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MDZ001-WVZ512-513-092145- Garrett-Eastern Preston-Western Tucker- 440 PM EST Tue Jan 8 2019 ...WIND ADVISORY IN EFFECT UNTIL 1 AM EST WEDNESDAY... ...WINTER WEATHER ADVISORY IN EFFECT FROM 4 AM WEDNESDAY TO NOON EST THURSDAY... This Hazardous Weather Outlook is for western Maryland and northern West Virginia. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. Winter Weather Advisory. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. WVZ511-092145- Preston- 440 PM EST Tue Jan 8 2019 ...WINTER WEATHER ADVISORY IN EFFECT FROM 4 AM WEDNESDAY TO NOON EST THURSDAY... This Hazardous Weather Outlook is for northern West Virginia. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. In addition, showers and isolated thunderstorms into this evening could produce strong wind gusts between 35 and 45 mph, which could cause damage to tree limbs and blow around loose outdoor items. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. PAZ007>009-074-076-092145- Mercer-Venango-Forest-Westmoreland Ridges-Fayette Ridges- 440 PM EST Tue Jan 8 2019 This Hazardous Weather Outlook is for northwest Pennsylvania and southwest Pennsylvania. .DAY ONE...Tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Snow accumulation Wednesday and Wednesday night may require the issuance of a Winter Weather Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Jan 8, 4:20 PM EST, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Pittsburgh PA
420 PM EST TUE JAN 8 2019
PAZ009-015-016-082215-
Jefferson-Forest-Clarion-
420 PM EST TUE JAN 8 2019
...A STRONG THUNDERSTORM CAPABLE OF PRODUCING HAIL AND GUSTY WIND
WILL AFFECT THE AREA...
At 419 PM EST, a strong thunderstorm was located near Knox, moving
northeast at 30 mph.
Wind gusts up to 55 mph and hail up to the size of nickels are
possible with this storm.
Locations impacted include...
Clarion... Brookville...
Knox... Rimersburg...
Brockway... Sligo...
Strattanville... Limestone...
Shippenville... Corsica...
Callensburg... Sigel...
This includes Interstate 80 in Pennsylvania between mile markers 51
and 81.
LAT...LON 4125 7874 4104 7951 4121 7961 4143 7907
4141 7909 4134 7909 4135 7908 4136 7904
4135 7902 4137 7897 4145 7898 4145 7900
4147 7896 4144 7896 4144 7897 4142 7897
4136 7896 4126 7874
TIME...MOT...LOC 2119Z 246DEG 28KT 4116 7948
07Special weather statement, Jan 8, 4:28 PM EST, 1 hour before
Special Weather Statement
National Weather Service Pittsburgh PA
428 PM EST TUE JAN 8 2019
PAZ007>009-014-015-082215-
Forest-Butler-Clarion-Venango-Mercer-
428 PM EST TUE JAN 8 2019
...A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING HAIL AND GUSTY
WIND WILL AFFECT THE AREA...
At 427 PM EST, radar indicated strong thunderstorms were located
along a line extending from 10 miles northwest of Sugarcreek to near
New Wilmington. Movement was east at 50 mph.
Wind gusts up to 55 mph and hail up to the size of nickels are
possible with these storms.
Locations impacted include...
Hermitage... Sharon...
Oil City... Grove City...
Franklin... Sharpsville...
Greenville... Sugarcreek...
Farrell... New Wilmington...
Tionesta... Mercer...
This includes the following highways...
Interstate 79 in Pennsylvania between mile markers 114 and 138.
Interstate 80 in Pennsylvania between mile markers 0 and 37.
LAT...LON 4124 7954 4112 8026 4113 8052 4149 8052
4149 8001 4159 7985 4162 7983 4163 7930
TIME...MOT...LOC 2127Z 248DEG 43KT 4149 8006 4114 8026
07Special weather statement, Jan 8, 4:44 PM EST, 44 minutes before
Special Weather Statement
National Weather Service Pittsburgh PA
444 PM EST TUE JAN 8 2019
OHZ059-PAZ013>016-020>023-029-031-073>076-WVZ002>004-082215-
Belmont-Armstrong-Clarion-Fayette
Ridges-Greene-Westmoreland-Washington-Allegheny-Indiana-Jefferson-
Butler-Lawrence-Westmoreland
Ridges-Beaver-Fayette-Brooke-Marshall-Ohio-
444 PM EST TUE JAN 8 2019
...A LINE OF SHOWERS AND THUNDERSTORMS CAPABLE OF PRODUCING SMALL
HAIL AND GUSTY WIND WILL AFFECT THE AREA...
At 443 PM EST, radar indicated strong thunderstorms were located
along a line extending from near Zelienople to Moundsville. Other
showers and storms were scattered around the area. Movement was east
at 55 mph.
Wind gusts up to 55 mph and small hail are possible with these
storms.
Locations impacted include...
Pittsburgh... Penn Hills...
Mount Lebanon... Bethel Park...
Ross Township... Wheeling...
McCandless Township... Monroeville...
Cranberry... Moon Township...
McMurray... Greensburg...
This includes the following highways...
Interstate 70 in West Virginia between mile markers 3 and 14.
Interstate 70 in Pennsylvania between mile markers 0 and 57.
Pennsylvania Turnpike between mile markers 16 and 99.
Interstate 79 in Pennsylvania between mile markers 6 and 98.
Interstate 376 in Pennsylvania between mile markers 38 and 84.
LAT...LON 4009 7924 3986 7942 3982 7936 3974 7940
3984 8083 4093 8021 4108 7886
TIME...MOT...LOC 2143Z 271DEG 49KT 4086 8016 3991 8072
07Local storm report, Jan 8, 4:52 PM EST, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
452 PM EST TUE JAN 08 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0438 PM HAIL 7 WNW SIGEL 41.30N 79.25W
01/08/2019 E1.25 INCH CLARION PA PUBLIC
HAIL COVERED THE GROUND AND WAS REPORTED TO BE BIGGER
THAN A QUARTER, ABOUT THE SIZE OF A HICKORY NUT.
&&
EVENT NUMBER PBZ1900019
KRAMARLocal storm report, Jan 8, 4:53 PM EST, 35 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PITTSBURGH PA
453 PM EST TUE JAN 08 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0441 PM HAIL 7 WNW SIGEL 41.30N 79.25W
01/08/2019 E1.25 INCH CLARION PA PUBLIC
HAIL COVERED THE GROUND AND WAS REPORTED TO BE BIGGER
THAN A QUARTER, ABOUT THE SIZE OF A HICKORY NUT.
ERRONEOUS TIME TRANSMITTED WITH PRIOR REPORT.
&&
CORRECTED EVENT TIME...REMARKS
EVENT NUMBER PBZ1900019
KRAMARSpecial weather statement, Jan 8, 5:16 PM EST, 12 minutes before
Special Weather Statement
National Weather Service Pittsburgh PA
516 PM EST TUE JAN 8 2019
MDZ001-PAZ008-009-014>016-021>023-029-031-073>076-WVZ012-021-509>512-
082315-
Garrett-Armstrong-Clarion-Fayette
Ridges-Greene-Westmoreland-Washington-Allegheny-Indiana-Jefferson-
Forest-Butler-Venango-Westmoreland Ridges-Fayette-Eastern
Preston-Marion-Monongalia-Ridges of Eastern Monongalia and
Northwestern Preston-Wetzel-Preston-
516 PM EST TUE JAN 8 2019
...A LINE OF SHOWERS AND THUNDERSTORMS CAPABLE OF PRODUCING SMALL
HAIL AND GUSTY WIND WILL AFFECT THE AREA...
At 515 PM EST, radar indicated strong thunderstorms were located
along a line extending from near Grand Valley to near Tarentum to
near Hundred. Movement was east at 50 mph.
Wind gusts up to 55 mph and small hail are possible with these
storms.
Locations impacted include...
Pittsburgh... Penn Hills...
Bethel Park... Morgantown...
Monroeville... Greensburg...
McKeesport... Fairmont...
Indiana... Uniontown...
Jeannette... Latrobe...
This includes the following highways...
Interstate 68 in Maryland between mile markers 1 and 28.
Interstate 68 in West Virginia between mile markers 1 and 32.
Interstate 70 in Pennsylvania between mile markers 25 and 57.
Pennsylvania Turnpike between mile markers 46 and 100.
Interstate 79 in Pennsylvania between mile markers 0 and 26.
Interstate 79 in West Virginia between mile markers 135 and 160.
Interstate 80 in Pennsylvania between mile markers 47 and 96.
Interstate 376 in Pennsylvania between mile markers 74 and 84.
LAT...LON 4113 7880 4072 7880 4034 7901 3986 7942
3979 7935 3972 7939 3972 7897 3948 7907
3935 7926 3950 8057 4062 7982 4162 7954
4163 7896 4134 7909 4135 7908 4138 7897
4123 7871
TIME...MOT...LOC 2215Z 259DEG 45KT 4174 7946 4064 7977 3964 8046
07The office that day
Everything else NWS Pittsburgh, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 8, 10:38 AM EST | Tornado Warning | PBZ | Mercer | 37 min |
| Jan 8, 11:14 AM EST | Special Weather Statement | PBZ | Venango | 31 min |
| Jan 8, 12:40 PM EST | Special Weather Statement | PBZ | Mercer | 35 min |
| Jan 8, 2:54 PM EST | Special Weather Statement | PBZ | Forest | 36 min |
| Jan 8, 3:21 PM EST | Winter Weather Advisory | PBZ | Fayette, Forest, Mercer, Venango, Westmoreland | 45 hr |
| Jan 8, 3:33 PM EST | Special Weather Statement | PBZ | Forest | 42 min |
| Jan 8, 4:02 PM EST | Special Weather Statement | PBZ | Allegheny, Washington, Westmoreland | 43 min |
| Jan 8, 4:04 PM EST | Special Weather Statement | PBZ | Butler | 41 min |
| Jan 8, 4:20 PM EST | Special Weather Statement | PBZ | Clarion | 55 min |
| Jan 8, 4:28 PM EST | Special Weather Statement | PBZ | Mercer, Venango | 47 min |
| Jan 8, 4:36 PM EST | Severe Thunderstorm Warning | PBZ | Clarion, Forest, Jefferson | 25 min |
| Jan 8, 4:44 PM EST | Special Weather Statement | PBZ | Allegheny, Armstrong, Butler, Fayette, Greene, Indiana and 2 more | 31 min |
| Jan 8, 5:16 PM EST | Special Weather Statement | PBZ | Armstrong, Clarion, Fayette, Forest, Greene, Indiana and 2 more | 59 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.